On the Dual Quaternionic (N)over-bar(3) Slant Helices in D-4


Aksoy A. T. , Coken A. C.

ACTA PHYSICA POLONICA A, vol.132, no.3, pp.900-904, 2017 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 132 Issue: 3
  • Publication Date: 2017
  • Doi Number: 10.12693/aphyspola.132.900
  • Journal Name: ACTA PHYSICA POLONICA A
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.900-904

Abstract

In this paper, we define the harmonic curvature functions for dual quaternionic curves. Moreover, we also study some characterizations for dual quaternionic slant helices according to dual quaternionic frame.